# SDR COEA2016100308803

- Difficulty date: October 3, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 35,869 hours, 39,745 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53872601200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR, INT FRAME 42 AFT 8" BETWEEN STRINGER 4R-5R HAS LEVEL 2 CORROSION AROUND BLANKET STANDOFF. DOUBLER REPAIR PER SRM 530000-300-803-A01.
